# SDR SWAA2017070514792

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 27,932 hours, 16,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B31407103
- Condition: Faded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE 'ARMED' WINDOW INDICATION STRAP FADED.  R&R STRAP PER AMM.
